User:Seddon/WMCON2018

From Meta, a Wikimedia project coordination wiki
Jump to navigation Jump to search
WMCON 2018 Core Conference Program Fringe Events Registration & Participants

Location

Logistics

Contact

Documentation,
Reports, Reviews

Wikimedia Conference logo black.svg

There are different ways of checking the program:

  • The program below (in wiki-tables)
  • The mobile-friendly version (not yet available)
  • A pinboard in the entrance of the venue

Main Conference[edit]

Friday 20 April 2018[edit]

Movement Strategy track
Movement Partnerships track
Capacity Building track
Friday Room Kindl 1+2 Room Britz Room Körner 1 Room Schulenburg Room Hasenheide
08:30 Walk-in, Registration, Coffee
09:00 46: Orientation for Newcomers to the Wikimedia movement
09:15
09:30
09:45
10:00 Start Together (all participants) in Kindl 1+2

The Big Picture.

10:15
10:30
10:45
11:00
11:15
11:30
11:45
12:00 Lunch (90 min) Free room, check the door schedule!
12:15
12:30
12:45
13:00
13:15
13:30 The Possibilities. 47: Structured Data on Commons changes Wikimedia Commons! Let's prepare for it together. 100: Board Q&A 32: Keeping our enemies closer Free room, check the door schedule!
13:45
14:00
14:15
14:30 Break (15 min)
14:45 50: How to grow an editing community? 4 different approaches from Wikimedia organizations 31: New Challenges for supporting Wikimedians Free room, check the door schedule!
15:00
15:15
15:30
15:45 Break (30 min) Free room, check the door schedule!
16:00
16:15 The Challenges. 11: Partnerships Playbook, Chapter 1 44: How to build a movement in 3 days: What we’ve learned from #goatification 33: Introduction to Financial Planning Free room, check the door schedule!
16:30
16:45
17:00
17:15 Break (15 min)
17:30 18: Sharing approaches on GLAM partnerships 51: Lightning Talks Free room, check the door schedule!
17:45
18:00
18:15
18:30 Regional/thematic meet-ups
& Get-together / dinner snack at the conference venue
18:45
19:00
19:15
19:30
19:45
20:00
~23:00

Saturday 21 April 2018[edit]

Movement Strategy track
Movement Partnerships track
Capacity Building track
Room Kindl 1+2 Room Britz Room Körner 1 Room Schulenburg Room Hasenheide
09:00 Walk-in, Coffee
09:15
09:30
09:45
10:00 The Way Forward. 14: Partnerships Market: Creating more cross-affiliate partnerships within the movement 38: Exploring privilege through autobiographies 37: Technical Tools For Programs, Events, and Grants Free room, check the door schedule!
10:15
10:30
10:45 36: Training Modules, Program Monitoring, and Data Collection with P & E Dashboard
11:00 43: Centering marginalized knowledge: 7 questions to ask yourself
11:15
11:30
11:45
12:00 Group Photo
12:15
12:30 Lunch (90 min) Free room, check the door schedule!
12:45
13:00
13:15
13:30
13:45
14:00 Preparing To Work. 12: Partnerships Playbook, Chapter 2 30: Wikipedia and digital equity: digital skills for life and free knowledge for the world 35: What I learned from interviewing 20 event organizers from around the world about how to run really engaging events Free room, check the door schedule!
14:15
14:30
14:45
15:00 Break (15 min)
15:15 45: How will you define a successful workshop? 34: Working with consultants: value for money? Free room, check the door schedule!
15:30
15:45
16:00
16:15 Break (30 min)
16:30
16:45 Inputs. 17: Sharing approaches on educational partnerships 40: Community Capacity Map workshop 42: From passionate chaos to more or less grown-up Free room, check the door schedule!
17:00
17:15
17:30
17:45 Break (15 min)
18:00
18:15
18:30
18:45
19:00 Party at CRCLR (incl. dinner)
19:15
19:30
19:45
20:00
until
02:00

Sunday 22 April 2018[edit]

Movement Strategy track
Movement Partnerships track
Capacity Building track
Room Kindl 1+2 Room Britz Room Körner 1 Room Schulenburg Room Hasenheide
09:00
09:15
09:30
09:45
10:00
10:15
10:30
10:45
11:00 Getting To Work. 41: Raising the next generation of Wikidata experts in your community 48: The 6 pillars of community support Free room, check the door schedule!
11:15
11:30 15: Peer-consultation clinic: Bring your partnership challenges or questions!
11:45
12:00 16: Sharing approaches on partnerships with grassroots movements 49: How can affiliates without staff support their volunteers Free room, check the door schedule!
12:15
12:30
12:45
13:00 Lunch (90 min) Free room, check the door schedule!
13:15
13:30
13:45
14:00 Getting To Work. 13: Partnerships Playbook, Chapter 3 39: How to use design research to plan your next program or event TBA Free room, check the door schedule!
14:15
14:30
14:45
15:00
15:15
15:30 Break (30 min)
15:45
16:00 End Together (all participants)

Wrapping Up.

16:15
16:30
16:45
17:00
17:15
17:30 Get-together and dinner snack
17:45
18:00
18:15
18:30
18:45
19:00
19:15
19:30
19:45
20:00
~23:00